# SDR SWAA2020030442112

- Difficulty date: February 9, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA KEEL BEAM LOCATED BTW BS 727 TO BS 727A AT LEVEL STRINGER 27L AT AFT CARGO COMPARTMENT (1 EA)         PERFORMED PERMANENT REPAIR ON BILGE AREA KEEL BEAM LOC BTW BS 727 TO BS 727A AT LEVEL STRINGER 27L AT AFT CARGO COMPARTMENT IAW EA # 1-753-36635 REV IR AND EA # 53-0142-20 REV 0
